advertisement
Question
Posted by: Layla | 2011/11/04

passing out on Androcur?

HI GD

I am feeling an unbelievable body weakness and fatigue on Androcur 50mg, such that even driving is a chore. I sleep early and wake up tired. Is this an expected side effect? I am in month 3 and the fatigue is far worse now than in months one and two. I even feel breathless sometimes, very drowsy and breathless.

Happily, the reduction in hirsute sites is really impressive and my severe cystic acne is quietening down. (I was not prescribed the drug for PCOS as I don''t have it, its just for my skin).
I am also on Bactrim and Minerva and from Jan, will be on 80mg Roaccutane.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Tiredness, decreased energy and depression are side effects of Androcur.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/11/07

Tiredness, decreased energy and depression are side effects of Androcur.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement